MathSciNet Relay Station
MathSciNet bibliographic data
MR1720348 49J55 (52B11 60K25 90C46 93E20)
Dupuis, Paul; Ramanan, Kavita Convex duality and the Skorokhod problem. I, II. Probab. Theory Related Fields 115 (1999), no. 2, 153–195, 197–236.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement